Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Qualitest, a subsidiary of Endo Health Solutions, has issued a voluntary nationwide recall for 101 lots of Hydrocodone Bitartrate and... Read more »
The all-out effort to make all opioid pain-relieving medications more difficult to get continues. Last week an FDA panel voted 19 to 10 to... Read more »
Full Question: I take hydrocodone for stress/migraine headaches. I am currently breastfeeding my 6 week old son. My doctor told me to go... Read more »